Conservation Laws and Asymptotic Behavior of a Model of Social Dynamics

Maria Letizia Bertotti

Risultato della ricerca: Article

41 Citazioni (Scopus)
Lingua originaleEnglish
pagine (da-a)183-196
RivistaNonlinear Analysis: Real World Applications
Volume9
Stato di pubblicazionePublished - 2008
Pubblicato esternamenteYes

Cita questo

Conservation Laws and Asymptotic Behavior of a Model of Social Dynamics. / Bertotti, Maria Letizia.

In: Nonlinear Analysis: Real World Applications, Vol. 9, 2008, pag. 183-196.

Risultato della ricerca: Article

@article{5e1e033f615f4e8b8031c9f7a46bf184,
title = "Conservation Laws and Asymptotic Behavior of a Model of Social Dynamics",
author = "Bertotti, {Maria Letizia}",
year = "2008",
language = "English",
volume = "9",
pages = "183--196",
journal = "Nonlinear Analysis: Real World Applications",
issn = "1468-1218",
publisher = "Elsevier BV",

}

TY - JOUR

T1 - Conservation Laws and Asymptotic Behavior of a Model of Social Dynamics

AU - Bertotti, Maria Letizia

PY - 2008

Y1 - 2008

UR - http://hdl.handle.net/10447/26042

M3 - Article

VL - 9

SP - 183

EP - 196

JO - Nonlinear Analysis: Real World Applications

JF - Nonlinear Analysis: Real World Applications

SN - 1468-1218

ER -